Darbepoetin Alfa Increases Plasma N-acetyl seryl-aspartyl-lysyl-proline Level in Kidney Transplant Recipient: A Case Report
- *Corresponding Author:
- Yosuke Suzuki
Department of Clinical Pharmacy
Oita University Hospital
Hasama-machi, Oita 879-5593, Japan
E-mail: [email protected]
Received Date: July 12, 2014; Accepted Date: October 28, 2014; Published Date: October 30, 2014
Citation: Suzuki Y, Katagiri F, Sato F, Sato Y, Mimata H, et al. (2014) Darbepoetin Alfa Increases Plasma N-acetyl-seryl-aspartyl-lysyl-proline Level in Kidney Transplant Recipient: A Case Report. J Transplant Technol Res 4: 143. doi: 10.4172/2161-0991.1000143
Copyright: © 2014 Suzuki Y, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
We report a case of elevated plasma N-acetyl-seryl-aspartyl-lysyl-proline (AcSDKP)-like immunoreactive substance (IS) level after multiple doses of a recombinant human erythropoietin (rHuEPO), darbepoetin alfa, in a 50 year-old Japanese female who underwent kidney transplantation. Plasma AcSDKP-IS levels showed a gradual decline after kidney transplantation. However, plasma AcSDKP-IS level showed a rapid rise on day 70, and remained at high levels for a period of time and then declined sharply on day 119. After maintaining relatively constant levels from day 119, plasma AcSDKP level showed a rapid rise again on day 168, and declined again on day 238. The two abrupt increases and subsequent sharp decreases of plasma AcSDKP-IS levels correlated temporally with the initiation and discontinuation of the two course of darbepoetin alfa. Although further detailed studies are necessary, administration of darbepoetin alfa may cause a marked increase in plasma AcSDKP level.